Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Nonuniversal diffusion exponent for a soft percolation process in three dimensions
Autore:
Hara, Y; Odagaki, T;
Indirizzi:
Kyushu Univ, Dept Phys, Fukuoka 8128581, Japan Kyushu Univ Fukuoka Japan8128581 niv, Dept Phys, Fukuoka 8128581, Japan
Titolo Testata:
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
fascicolo: 10, volume: 69, anno: 2000,
pagine: 3315 - 3319
SICI:
0031-9015(200010)69:10<3315:NDEFAS>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
CONTINUUM PERCOLATION; ANOMALOUS DIFFUSION; SYSTEMS; THRESHOLDS; MEDIA;
Keywords:
soft percolation; dynamic critical exponent; universality; random walk; anomalous diffusion;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Hara, Y Kyushu Univ, Dept Phys, Fukuoka 8128581, Japan Kyushu Univ Fukuoka Japan 8128581 t Phys, Fukuoka 8128581, Japan
Citazione:
Y. Hara e T. Odagaki, "Nonuniversal diffusion exponent for a soft percolation process in three dimensions", J PHYS JPN, 69(10), 2000, pp. 3315-3319

Abstract

The diffusion property of a soft percolation process in three dimensions is studied. The jump rate of a random walker between two sites distributed randomly in space is assumed to fall off with the distance r as w similar to[1- (r/r(0))](alpha) where r(0) is a cutoff length. The diffusion exponentd(w) is determined by a new computational approach using the exact expression for mean-square displacement, [r(2)(t)], of a random walker on a singlepercolation cluster. The diffusion exponent dw is shown to depend on alpha, deviating gradually from the value for alpha = 0.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/04/20 alle ore 03:41:36